# SDR DALA1125979871

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ABOVE DOOR CUTOUT AT APPROXIMATELY STATION 1108 PREVIOUS STOP DRILL IS CRACKED.  REMOVED EXISTING REPAIR.  CUT OUT DAMAGED AREA 2"X 2".  HFEC INSP IAW DC-9 NDT SPM 06-10-01.001.  NO FURTHER DAMAGE NOTED.  OBTAINED FILLER MAT .020 7075-T6 AND DOUBLER MAT .025 7075-T6.  FABBED AND INSTALLED REPAIR IAW DC9 SRM 53-01, 51-10-3 51-10-4, 51-30-2, 51-30-5.  WEIGHT OF REPAIR 1.2 OZ TOOL #H9573 DUE DATE 20 SEP 11 AND TAGGED DPS 900-5-1 NO 4 14 APR 11 P-226.
